Advertisement

Journal of Mathematical Sciences

, Volume 237, Issue 4, pp 511–520 | Cite as

The Asymptotic Behavior of the Mean Sojourn Time for a Random Walk Above a Receding Curvilinear Boundary

  • I. S. BorisovEmail author
  • E. I. Shefer
Article
  • 3 Downloads

We study the asymptotic behavior of the mean sojourn time for a random walk above a receding curved boundary in the case where the jump distribution satisfies the Cramèr condition.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Lotov and A. S. Tarasenko, “On the asymptotics of the mean sojourn time of a random walk on a semi-axis,” Izv. Math. 79, No. 3, 449–466 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    A. A. Borovkov and K. A. Borovkov, Asymptotic Analysis of Random Walks: Heavy-Tailed Distributions [in Russian], Fizmatlit, Moscow (2008).CrossRefzbMATHGoogle Scholar
  3. 3.
    A. A. Borovkov, Probability Theory [in Russian], Librocom, Moscow (2009).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics SB RASNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations